# SDR REXA2025031200303

- Difficulty date: January 4, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180533
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID DD2 FOUND TO BE CORRODED. REMOVED DAMAGED INTERCOSTAL. LOCATED, DRILLED AND INSTALLED NEW DD2 MID INTERCOSTAL PN 601R318053-3 IAW CRJ700 SRM 51-40-11-001-001-A01,51-42-06-001-001-A01 AND 51-42-21-001-001-A01
